Skip to product information
1 of 1

Xalmeds Online

Norgesic Forte (Paracetamol+Orphenadrine) 650mg/50mg. Tablet

Regular price
₱37.00 PHP
Regular price
Sale price
₱37.00 PHP
Tax included. Shipping calculated at checkout.
The name of your medicine is Norgesic. It contains orphenadrine citrate and paracetamol. Orphenadrine citrate is a skeletal muscle relaxant. It acts in the central nervous system to produce muscle relaxant effects. Paracetamol is used to treat or prevent pain and reduce fever. Norgesic is used to treat tension headache and headaches caused by spasm of the muscles in the back of your head and neck. It is also used to help relax certain muscles in your body and to relieve the pain and discomfort caused by sprains, strains or other injury to your muscles.
No reviews